3rd Day on Nifedipine/Lidocaine

A place for you to keep a record of your healing or surgery.

Return to Diaries



Re: 3rd Day on Nifedipine/Lidocaine

Postby sunshine_atl » 04 May 2017, 10:00

hello Alex,
I am in a similar kind of situation, having pain only during initial BM and when I apply the niphedipine ointment internally I can feel a small pea-sized boil which is probably a hemorrhoid. I know your post is quite old, but just in case you are notified of this could you please let me know how it went with you ? have you completely healed up ? appreciate if you can share any info that will be helpful in my case as well.
sunshine_atl
Fibre Addict
 
Posts: 23
Topics: 1
Joined: 19 Apr 2017, 20:19
Has thanked: 1 time
Been thanked: 0 time
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to Diaries



Who is online

Users browsing this forum: No registered users and 0 guests

cron